6 thoughts on ““Viagra Addiction” and Sex Addicts’ Use of ED Drugs

  • October 22, 2012 at 1:47 pm

    There may be a fundamental error in your premise. The Viagra class of drugs is not an aphrodisiac. It cannot get a man mentally “more in the mood” or “more desiring” or “more responsive.” All it can do is increase blood flow to the nether regions. For someone for whom porn has desensitized desire, the Viagra class of drugs is useless.

    If these men are finding it truly useful and working, there are other issues that it is helping with. Physical ones, not psychological ones. Well, maybe there’s a placebo effect psychologically. Wouldn’t be the first time.

    Reply
  • October 22, 2012 at 11:45 pm

    That Viagraholics Anonymous website lists no contact number, no meetings, no sponsors, no literature, no nothing.

    Basically, I think it’s a spoof, and you’ve been spoofed.

    Reply
    • October 23, 2012 at 11:34 am

      TPG- way ahead of you; I had already checked that out and noticed the same thing. I’m glad you were interested enough to follow up though. The quotes about clinicians seeing more Viagra dependent men seem to be real enough but I invite you to dig deeper into that issue too!

      Reply
  • February 8, 2013 at 10:58 am

    Viagra I
    Has ruined my marriage. My husband started taking Viagra in 2005 and then started going to strip clubs. Then started watching porn on TV. Sometimes falling asleep while staying up all night with TV on. Or getting himself worked up and coming to bed to release himself. Waking me from a deep sleep to satisfy himself. This has continued throughout the years. Getting viagra over the Internet, lying to his doctors.
    Now when he gets his hands on viagra he takes 200mg at a time, several times a day. He took 1000mg in 4 days. He is 76 years old. He takes meds for high blood pressure. Now has developed irregular heart and dry eys, difficulty sleeping at night, needs his porn fix. Has dementia and now the doctor has ordered an M R I because he thinks he might have had a stroke, my idiot husband will not tell him about his viagra addiction, husband has new doctor who has sent him to a Neurologgu doctor who has ordered this MRI. What am I going to do? Husband is also a compulsive liar.

    Reply
  • February 8, 2013 at 11:13 am

    Also forgot to say he developed gout last fall.

    Reply
  • February 20, 2013 at 8:49 pm

    Nauseating! I think ED is Nature’s Way of telling you that no one wants to have sex with you! Time to stop!

    Reply
 

Join the Conversation!

We invite you to share your thoughts and tell us what you think in this public forum. Before posting, please read our blog moderation guidelines. A first name or pseudonym is required and will be displayed with your comment. Your email address is also required, but will be kept private. (Please note that we use gravatars here, which are tied to your email address.) A website/blog/twitter address is optional.

Leave a Reply

Your email address will not be published. Required fields are marked *